×

A fixed point theorem for elliptic complexes. (English) Zbl 0149.41202

Proc. United States-Japan Semin. Differ. Geom., Kyoto 1965, 6-12 (1966).
Joint review [see Zbl 0149.41201]
Brief exposition and announcement of the author’s fixed point theorem for elliptic complexes are given. In the second paper some examples and the outline of the proof are also given. For the details, see M. F. Atiyah and R. Bott [Ann. Math. (2) 86, 374–407 (1967; Zbl 0161.43201)].
Bott’s article was published in the book announced in Zbl 0138.00206.

MSC:

58J20 Index theory and related fixed-point theorems on manifolds
58J10 Differential complexes